# SDR SWIA201230149

- Difficulty date: March 19, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 33,263 hours, 46,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON BIN DOOR AT ROW 9 IS OUT.  (SERVICE)  REPAIRED BROKEN WIRE.
